Vol. 106, No. 1, 1983

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Clifford’s theorem for algebraic groups and Lie algebras

John Ballard

Vol. 106 (1983), No. 1, 1–15
Abstract

The standard results for comparing the irreducible representations of a group to those of a normal subgroup were obtained by A. H. Clifford. The object of this paper is to discuss a variation of these results in which the group is assumed to be an affine algebraic group and the role of the normal subgroup is played by the Lie algebra.

Mathematical Subject Classification 2000
Primary: 20C15
Secondary: 20G05
Milestones
Received: 28 September 1981
Published: 1 May 1983
Authors
John Ballard